# SDR AALA971335

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7076A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 610
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010031302
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHT AT FORWARD EDGE OF R1 DOOR INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT AT FORWARD EDGE OF R1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
